# SDR IPXA12574030

- Difficulty date: June 3, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 800 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO PIT STA 800 STR 23 & 24R FRAME IS DENTED.  REMOVED DAMAGE AT FRAME, FABRICATED REPAIR DOUBLER.  DRILLED AND INSTALLED REPAIR IAW SRM 53-00-07-2R5, REV 83, DETAIL II.
